MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS

VASCUTEK LTD GELSOFT PLUS
Catalog Number 631608P
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the retained manufacturing and quality records (with specific emphasis of the base material permeability and device porosity testing) confirmed that the product was manufactured to the intended specifications.The whole batch of 9 passed porosity testing well below acceptance limit of 77ml/min with minimum reading of 1ml/min and highest reading of 6ml/min.A review of similar events was performed for all knitted devices that have been reported to have leaked.The incident rate for reported leakage events was confirmed as (b)(4)% (complaints v sales).The review included all similar events reported to vascutek between jan2013 - sep 2018 inclusive.No negative trend was identified during the review.The distributor informed vascutek that the device would not be made available as it remains in situ within the patient's anatomy, therefore no analysis of the device is possible.As further device analysis is not possible, and graft met all acceptance criteria during testing, vascutek ltd consider this event closed.
 
Event or Problem Description
Vascutek ltd.Was notified of an event that occurred in (b)(6), the event was described as follows: the prosthesis after being implanted in the patient showed a tear in the union of bifurcation.During surgery the graft presents blood leak with a slight narrow and unusual jet, the surgeon proceeds to suture the tear and solves the event, leaving the prosthesis in the patient.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key7977048
Report Number9612515-2018-00021
Device Sequence Number1093639
Product Code DSY
UDI-Device Identifier05037881115528
UDI-Public05037881115528
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2018
Report Date (Section F) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number631608P
Device Lot Number16991563 0505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR